# SDR 2001UALA00158

- Difficulty date: February 27, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N985UA
- Make and model: Boeing 737291
- Aircraft serial: 21747
- Aircraft time: 59,427 hours, 45,861 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FATIGUE CRACKS WERE FOUND IN THE FUSELAGE SKIN JUST AFT OF THE FORWARD GALLEY DOOR AND FORWARD OF THE STA 360 PRODUCTION JOINT.  *S/U*  FASTENER HOLE CRACKED AT STR 15R WAS REPAIRED PER SRM 53-30-3, FIGURE 43.  FASTENER HOLES CRACKED AT STR 16R WERE REPAIRED PER SRM 53-30-3, FIGURE 6.
